# SDR ABXA060070

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130275
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER WEB HAD SURFACE CORROSION ON FORWARD AND AFT SIDE LONGERON 23 RIGHT TO 23 LEFT IN TEE CAP AREA.  REPAIRED AFT PRESSURE BULKHEAD WEB IAW DC9 SRM 53-05.
